Not feeling well on Cymbalta anymore.

Discussion in 'Fibromyalgia Main Forum' started by nanna4550, Nov 21, 2005.

  1. nanna4550

    nanna4550 New Member

    Just thought I should let you all know that I am not doing well on Cymbalta anymore. When I first started taking it I felt a little anxiety, but now I am feeling a lot of anxiety. My head feels like it's underwater, too, and my ears feel like they are plugged.Today my heart was pounding through my chest, so I went to the Pharmacy to check my blood pressure. Usually its 110/70. It was 138/83. I called my doctor, but haven't received a call back yet. I don't expect to hear from her until tomorrow, but I'm afraid to take another dose. Also, afraid not to take it after reading Bailys-mom post. I am feeling so much less pain on this med. I'm bummed out.
  2. 69mach1

    69mach1 New Member

    since you have mentioned about the ear problem that my ears were ringing all the time...

    and i am not on it anymore because it was not helping w/pain for one...caused mycolonic jerks, increased my restles leg sydrome, sweating in areas i never really new existed...badly and embarrasing...

    i am not on it anymore...i quit taking it before my doctor really was told about it...i wheened myself off of them because i just didn't want the docotors to think i didn't want any help and i just wanted to get ssdi...

    i sorta told a white lie about still being on them,,,but i did tell them about the side effects i was having on the,,,


    i what i reccomend is to call your doctor and see what else there may be for you to take...andi totally know about the bein bummed part...it took me about a month or longer to come clean about he cymbalta i was just hoping i would be in that group of people that got some relief for pain..

    and the deppression/anxiety///

    so now i am starting concert er for the eneregy and to hopefully get more focused and alert.. then i am hoping i can get into the gym again and do my thing...dr is hopeing i can to help with the depression/anxiety level...

    i unforntately have been in the e;r. with allergic reactions and dr's office to the these darn meds....

    i was so feeling hopeless like i didn't really cared if i lived or died because of the frustration of the meds i have been trying... but i have a really good psychirtrist that is understanding and open ot new meds and approaches//

    i just have to give myself permission to call the dr's office at times.

    maybe you can get something to counter act your reaction yo are having//

    i urge to call your dr's and see what it going on...

    hugs to you.

    jodie
  3. Bailey-smom

    Bailey-smom New Member

    I just saw your post today & wondered what you had found out. My PCP is not too hip on it (Cymbalta) but my neurologist is still OK with it.

    It is just like everything else - it works well for some but not with all.

    Keep us informed on what you find out - thinking of you!

    Kelly
  4. nanna4550

    nanna4550 New Member

    I Stayed home from work today and now it's 1:00pm and my doctorstill hasn't called me. I have decided that she is fired and I'm going to go to a doctor that a friend recommended. I hate being ignored. I have an appointment on Friday with her, but I'm going to cancel it. I didn't take the Cymbalta today, my head is still fuzzy and I have a terrible headache, but my heart isn't pounding. I had taken Ambien CR the night before, so I won't be taking that, since it may have been due to the combination.
    Thanks for caring,
    Janice
  5. Empower

    Empower New Member

    I had alot of anxiety on Cymbalta and eventually quit it

    Be careful about abruptly stopping medication, it is not a good idea

    You need to taper off of it